Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 13980, 6 pages
http://dx.doi.org/10.1155/JAMSA/2006/13980

Real zeros of random algebraic polynomials with binomial elements

1Faculty of Mathematics, Shahrood University of Technology, P.O. Box 316-36155, Shahrood, Iran
2Department of Mathematics, University of Ulster, Jordanstown Campus, County Antrim BT37 0QB, United Kingdom

Received 26 August 2005; Revised 26 September 2005; Accepted 26 September 2005

Copyright © 2006 A. Nezakati and K. Farahmand. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Nezakati and K. Farahmand, “Real zeros of random algebraic polynomials with binomial elements,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 13980, 6 pages, 2006. https://doi.org/10.1155/JAMSA/2006/13980.